advertisement
Question
Posted by: Chris | 2008/01/16

Prexum Plus

Hi, i have been on Prexum Plus since end October 2007. Can you please confirm if this medication can have an effect on my libido because for the past few weeks my sex life is not the same as before, went from 4 times a week to once every two weeks. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Chris
this is not a common side effect of Prexum.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Anthea | 2009/02/12

Hi, I' e been on prexum plus for treatment of hypertension for about 6 months now. My baby is 18 months old and she still breastfeeds at night. I' ve been told by a health care provider yesterday, that I' ve been on the wrong medication. Will my baby be affected and how by the use of prexum.

Reply to Anthea
Posted by: Gary | 2008/07/31

Can one get a skin allergy from prexum plus

Reply to Gary
Posted by: Ntombi | 2008/06/13

I have been taken Prexum Plus for hypertention for two weeks now. It has slow down my metabolism. What could be a problem for this. Does it also affect my weight loss? Please advise me.

Reply to Ntombi
Posted by: karen | 2008/04/13

hi im experienceing a low libido since takink preum plus is this a common side effect please advise

Reply to karen
Posted by: Mohamed | 2008/03/06

Hi
I have been taking Prexum Plus since late 2007. Recentely (last three months or so), I have been experiencing the same probles with my sex drive.

Reply to Mohamed
Posted by: Noel | 2008/02/26

I have recently had CARB surgery and have been prescribed
prexum - What is it's purpose?

Reply to Noel
Posted by: d57 | 2008/02/04

I feel that I have been affected by Prexum. I put it down to stress but now not so sure. My erections not as strong as before. Age 50

Reply to d57
Posted by: Peet | 2008/01/18

I am taking prexum since early 2007 and experience the same problem. It started gradually until an almost non existent sex life..

Reply to Peet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement